U.S. doctors online nowAsk doctors free
A 72-year-old female asked:

i take 125mcg of levothyroxine a day.i have profuse hair loss, dry,very itchy skin, anxiety,restless etc for some time.my endo says im within normal parameters.but,i asked lower my dose and he suggested down to 88mcg..thats quite a drop. too much ?

1 doctor answer2 doctors weighed in
Dr. Donald Colantino
Internal Medicine 61 years experience
Levothyroxine: I would be guided by your TSH level. If it becomes too high, then you have an underactive thyroid. I really think you should follow your endocrinologist's instructions as he/she is taking into consideration all your thyroid parameters as well as your symptoms.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 16-year-old member asked:

What could cause left eye pressure with left ear pain?

2 doctor answers10 doctors weighed in
Dr. Jeffrey Winston
Ophthalmology 40 years experience
Ear/Sinus Infection: An ear infection or sinus infection will cause facial pain which can cause pain in the ear or the eye. Taping on the face will elicit pain if the sinus is infected. An ear infection will usually have discharge or pain when pullin on the ear.
CA
A 28-year-old member asked:

19 yo cousin takes these: naproxen, levothyroxine, gabapentin, propanolol, & allegra (fexofenadine). She is considering taking st. John's wart as well. Is this safe?

1 doctor answer2 doctors weighed in
Dr. Danny Proffitt
Family Medicine 43 years experience
Appears safe: Thre are some relative interactions of two of the drugs already being taken. Naproxen may increase the blood levels of gabapentin. Some caution advised with the use of Naproxen with Propranolol (may decrease the effectiveness of propranolol) but no known probem of st. Johns wort with any of the medications. As wilth all medicatons check first with your pcp, specialist physician or pharmacist.
A 36-year-old member asked:

I've had pink eye for about 2 and half weeks. Went to doc doctor last week, took tobramycin, now still have a red eye. What to do?

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
Go back to doctor: You need to be re evaluated for persistant pink eye, it may be something more than just infection.It could be an inflammation due to allegy, or underlying iritis, you may need to see an opthalmologist if your doctor feels you should.
CA
A member asked:

My brother has a pe and a mass on lung with thyroid nodules. Never smoked. He is hospital 5 days INR still 1.1. Cat scan says possiable cancer. How will we know for sure ?

3 doctor answers11 doctors weighed in
Dr. William A Biermann
Medical Oncology 46 years experience
Biopsy when stable: The current studies suggest that there may be a cancer. The source could be the lung or thyroid. This could also be benign, but with the pe it will need further workup. After the pe is stabilized a biopsy is the only way to know.
Pickerington, OH
A 19-year-old female asked:

Had anal sex the day I ovulated. Was on birth control and used condom. Condom broke so took Plan B 5 hours after. Could I still be pregnant?

1 doctor answer4 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Depends: During sexual activity there are many points when sperm containing sexual fluids can leak & contaminate fingers or end up at your vaginal opening apart from the main event. If none of this fluid had access to your vagina, you can't get pregnant from sex using an alternative site.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 3, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.